# SDR DXTA2021120953230

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N228QS
- Make and model: Cndair CL600*
- Aircraft serial: 6103
- Aircraft time: 3,710 hours, 2,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT EXTEND TO OPEN THE DOOR // SIGNOFF // INSPECTED CABIN DOOR EXTERIOR HANDLE AND FOUND HANDLE SHAFT TO BE DRY AND GUMMED UP WITH DEBRIS. CLEANED HANDLE SHAFT AND LUBRICATED. CYCLED HANDLE NUMEROUS TIMES WLTH NO DEFECTS NOTED. OPS CHECK GOOD. NO RIGGING WAS DISTURBED, NO ADJUSTMENTS NEEDED.
